Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Differentiability of entropy for Anosov and geodesic flows


Authors: A. Katok, G. Knieper, M. Pollicott and H. Weiss
Journal: Bull. Amer. Math. Soc. 22 (1990), 285-293
MSC (1985): Primary 58F15; Secondary 58F17
DOI: https://doi.org/10.1090/S0273-0979-1990-15889-6
MathSciNet review: 1013257
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [A] D. Anosov, Geodesic flows on closed Riemannian manifolds with negative curvature, Proc. Steklov Inst. Math. 90 (1967), 235. MR 224110
  • [B 1] R. Bowen, Symbolic dynamics for hyperbolic flows, Amer. J. Math. 95 (1972), 429-459. MR 339281
  • [B 2] R. Bowen, Periodic orbits for hyperbolic flows, Amer. J. Math. 94 (1972), 1-30. MR 298700
  • [HP 1] M. Hirsch and C. Pugh, Stable manifolds and hyperbolic sets, Proc. Sympos. Pure Math. XIV (1968), 133-165. MR 271991
  • [HP 2] M. Hirsch and C. Pugh, Smoothness of horocycle foliations, J. Differential Geom. 10 (1975), 225-238. MR 368077
  • [K1] A. Katok, Lyapunov exponents, entropy and periodic orbits for diffeomorphisms, Publ. Math. Inst. Hautes Études Sci 51 (1980), 137-173. MR 573822
  • [K 2] A. Katok, Four applications of conformal equivalence to geometry and dynamics, Ergodic Theory Dynamical Systems Conley Memorial Issue 8* (1988), 139-152. MR 967635
  • [K 3] A. Katok, Nonuniform hyperbolicity and structure of smooth dynamical systems, Proc. of International Congress of Mathematicians 1983, Warszawa, 2, pp. 1245-1254. MR 804774
  • [KKPW] A. Katok, G. Knieper, M. Pollicott, and H. Weiss, Differentiability and analyticity of topological entropy for Anosov and geodesic flows, Invent. Math., 98 (1989), 581-597. MR 1022308
  • [KKW] A. Katok, G. Knieper, and H. Weiss, Regularity of topological entropy for geodesic and Anosov flows, preprint.
  • [Kn] G. Knieper, On the second derivative of metric entropy at locally symmetric spaces, in preparation.
  • [KW 1 G. Knieper and H. Weiss] Differentiability of measure theoretic entropy: I, Invent. Math. 95 (1989), 579-589. MR 979366
  • [KW 2] G. Knieper and H. Weiss, Smoothness of measure theoretic entropy for Anosov flows, preprint.
  • [Mn] A. Manning, Topological entropy for geodesic flows, Ann. of Math. 110 (1979), 567-573. MR 554385
  • [Ma] G. Margulis, Applications of ergodic theory to the investigation of manifolds of negative curvature, Functional Anal. Appl. 3 (1969), 335-336. MR 257933
  • [Mi 1] M. Misiurewicz, On non-continuity of topological entropy, Bull. Acad. Polon. Sci., Ser. Sci Math. Astro. Phys. 19 (4), (1971), 319-320. MR 287578
  • [Mi 2] M. Misiurewicz, Diffeomorphisms without any measure with maximal entropy, Bull. Acad. Polon. Sci., Ser. Sci. Math. Astro. Phys. 21 (10), (1973), 903-910. MR 336764
  • [N] S. Newhouse, Continuity properties of entropy, Ergodic Theory Dynamical Systems Conley Memorial Issue 8* (1988), 283-300. MR 967642
  • [PP] W. Parry and M. Pollicott, An analogue of the prime number theorem for closed orbits of Axiom A flows, Ann. of Math. 118 (1983), 573-592. MR 727704
  • [Pe] Y. Pesin, Characteristic Lyapunov exponents and smooth ergodic theory, Russian Math. Surveys 32 (4), (1977), 55-114. MR 466791
  • [Po] M. Pollicott, Meromorphic extensions of generalized zeta functions, Invent. Math. 85 (1986), 147-164. MR 842051
  • [R] D. Ruelle, Thermodynamics formalism, Addison-Wesley, Reading, Mass., 1978. MR 511655
  • [Sh] B. Shiffman, Separate analyticity and Hartogs theorems, preprint. MR 1029683
  • [Si] J. Sinai, On weak isomorphism of transformations with invariant measures, Math. USSR Sb. 63 1, (1964), 23-42. MR 161961
  • [Y] Y. Yomdin, Volume growth and entropy, Israel J. Math. 57 (1987), 285-300. MR 889979

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 58F15, 58F17

Retrieve articles in all journals with MSC (1985): 58F15, 58F17


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1990-15889-6

American Mathematical Society